# SDR HEER20161201652

- Difficulty date: December 1, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N441PH
- Make and model: Bell 407
- Aircraft serial: 54081
- Aircraft time: 4,844 hours
- Engine: Allsn 250C47B
- Engine time: 2,475 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: M25010116
- Part serial: NWE106590
- Condition: Spalled
- Location: Engine Gearbox
- Part time: 2,475 hours
- Component: Gearbox
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 11-14-16 DUE TO METAL IN OIL.  SECONDARY BEARING EXHIBITED SPALLING BALLS.  REPLACED WITH NEW SECONDARY BEARING.
